MathSciNet Relay Station
MathSciNet bibliographic data
MR1695690 54H25 (54A40)
Vasuki, R. Common fixed points for $R$-weakly commuting maps in fuzzy metric spaces. Indian J. Pure Appl. Math. 30 (1999), no. 4, 419–423.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement